# SDR COZA20180920123

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 45,580 hours, 23,818 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 1152466019999
- Condition: Intermittent
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU INTERMITTENTLY DOES NOT START ON BATTERY POWER. PERFORMED AN APU BITE CHECK FOR CURRENT FAULTS. FOUND MAINTENANCE MESSAGE 49-41248. TROUBLESHOT THE SYSTEM DOWN TO THE START CONVERTER UNIT USING THE FAULT ISOLATION MANUAL. REPLACED THE START CONVERTER AND OPERATIONAL CHECK NORMAL.
